Journal of Family & Community Medicine
Home About us Editorial board Search Ahead of print Current issue Archives Submit article Instructions Subscribe Contact us Login 
 

Users Online: 137 Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

 
CASE REPORT
Year : 2012  |  Volume : 19  |  Issue : 2  |  Page : 141-144

Hyercalcemia induced by interferon therapy in chronic hepatitis C


Department of Internal Medicine, College of Medicine, University of Dammam, Saudi Arabia

Correspondence Address:
Waleed I Albaker
Department of Internal Medicine, King Fahd Hospital of the University, P. O. Box - 4166, Dammam - 31442
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2230-8229.98308

Rights and Permissions

Interferon is being increasingly used in the treatment of chronic hepatitis C. Several case reports have suggested an association between interferon therapy and sarcoidosis with hypercalcemia. We report a case of severe hypercalcemic crisis with bilateral hilar lymphadenopathy in a male patient who was receiving interferon therapy for hepatitis C. Gastroenterologists should be aware of this unusual but clinically important complication of interferon therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1929    
    Printed99    
    Emailed0    
    PDF Downloaded258    
    Comments [Add]    
    Cited by others 2    

Recommend this journal

 

Advertise | Sitemap | What's New | Feedback | Disclaimer
Journal of Family and Community Medicine | Published by Wolters Kluwer - Medknow
Online since 05th September, 2010